# SDR AALA202206108047

- Difficulty date: May 18, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A300*
- Aircraft serial: 1442
- Aircraft time: 68,989 hours, 26,075 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5337204320190
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FRAME FOOT COUPLING CRACKED AT FR 43 BETWEEN S21R AND S22R. REPLACED FRAME AND FITTING PER EA 336347. SEE PREVIOUSLY SUBMITTED REPORTS AALA202206081443 (FRAME) AND AALA202206081314 (FITTING).
